# SDR SWAA2022092648536

- Difficulty date: August 31, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE IS CORRODED STA 727E+10 TO 767; RBL 22. AFT CARGO RH TRANSITION ANGLE IS CORRODED AROUND NUTPLATES STA 727E+10 TO 767 RBL 22. / [01] REMOVED CORROSION FROM RH TRANSITION ANGLE STA 727E+10 TO 767 PER SRM 53-00-53-1A-1 (REMAINING THICKNESS 0.037'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-1.;[13] REMOVED AND REPLACED TRANSITION ANGLE AT STA 727E + 10' TO STA 767 @ RBL 22 PER SRM 53-00-53-2R-5.;[14] INSPECTED WORK PERFORMED.
